# SDR SWIA201126168

- Difficulty date: May 1, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 17,028 hours, 10,557 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL FROM ROW 2 AREA.  (FLT 6876)  REPLACED SIDEWALL AND CEILING LIGHT BALLAST ASSEMBLIES AT ROW 3.
